# SDR ASAA9910224

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 17
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ANC - PRIOR TO FLIGHT 143, THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROW 17 WERE FOUND TO BE INOPERATIVE.  REPAIRED BROKEN WIRE AND LIGHTS OPERATED NORMALLY.  (M)
